On the homogeneous countable boolean contact algebra

Publication Type:
Journal Article
Citation:
Logic and Logical Philosophy, 2013, 22 (2), pp. 213 - 251
Issue Date:
2013-01-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2012006589OK.pdf439.4 kB
Adobe PDF
In a recent paper, we have shown that the class of Boolean contact algebras (BCAs) has the hereditary property, the joint embedding property and the amalgamation property. By Fraïssé's theorem, this shows that there is a unique countable homogeneous BCA. This paper investigates this algebra and the relation algebra generated by its contact relation. We first show that the algebra can be partitioned into four sets {0}, {1}, K, and L, which are the only orbits of the group of base automorphisms of the algebra, and then show that the contact relation algebra of this algebra is finite, which is the first non-trivial extensional BCA we know which has this property. © Nicolaus Copernicus University (Toruń) 2013.
Please use this identifier to cite or link to this item: